Top answers from doctors based on your search:
Disclaimer

baby hit head and now front of face is swollen

A 41-year-old female asked:
Dr. Stuart Janousky
36 years experience Pediatrics
Eye injury: If he is acting normal I would simply observe him. Tylenol (acetaminophen) is fine for any discomfort and will not mask the signs of a major injury.Tr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 81-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Allergic Reaction: You have an allergic reaction to the dye called a contact dermatitis. See your doctor for oral Prednisone and topical cortisone which are prescription ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Benadryl (diphenhydramine) now: Take benadryl (diphenhydramine) 50 mg now and go to an UC center immediately in case you get worse before it works! If you have lip swelling or thro ... Read More
A 49-year-old member asked:
Dr. Sam Markzar
26 years experience Periodontics
ABSOLUTELY NOT!: If these conditions and changes have happened recently, and you have even the slightest tenderness, bleeding, or sensitivity, or have started a new me ... Read More
A 48-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
You need: Immediate care. Please contact your dentist or the provider who will be doing your root canal asap. If this is not a viable plan of action -go an emer ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Need 2 C ur doctor: Today or go to ER, you don't want to wait, as you may need strong antibiotics to control this infection, don't know where in your face, but there is a ... Read More
A 43-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Inflammation: You likely have now a ulcer/wound with swelling as the healing process starts. Seeing your dentist would be a good idea for an oral exam, specifically ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Jennings Godsy
15 years experience Psychiatry
No: It is not normal for your face or anything else to be swollen after taking adderall (dextroamphetamine and racemic amphetamine).
A 50-year-old female asked:
Dr. Mary Ellen Luchetti
34 years experience Dermatology
Alllergy: Sounds like you can have an allergic reaction to something. You may need oral steroids, and stop all current cosmecuticals.
1
1 thank
A male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Infection: Please see your doctor ASAP. Sounds like you have an infection and you do not want that to spread. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month